# SDR USAA2010121393032

- Difficulty date: November 18, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 52,091 hours, 19,499 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 146N874818
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 - CRACK ON R4 DOOR STOP TEE CLIP AT BS1681.8, STR 10R.  REPLACED R4 DOOR STOP TEE CLIP AT BS 1681.8, STR 10R IAW ENGINEERING AUTHORIZATION 102346.
